# SDR AALA970671

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 39513751
- Condition: Cracked
- Location: Ws 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 3 INCH CRACK IN VERTICAL LEG OF EXTRUSION, STARTS AT INBOARD END.  REMOVED AND REPLACED ANGLE ON E58 210 6151.  (M)
